Advertisement

Mathematische Annalen

, Volume 187, Issue 1, pp 69–76 | Cite as

Linear difference equations: Closedness of covariant sequences

  • Juan Jorge Schäffer
Article

Keywords

Difference Equation Covariant Sequence Linear Difference Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Coffman, C. V., Schäffer, J. J.: Dichotomies for linear difference equations. Math. Ann.172, 139–166 (1967).Google Scholar
  2. 2.
    Massera, J. L., Schäffer, J. J.: Linear differential equations and function spaces. New York: Academic Press 1966.Google Scholar

Copyright information

© Springer-Verlag 1970

Authors and Affiliations

  • Juan Jorge Schäffer
    • 1
  1. 1.Department of MathematicsCarnegie-Mellon UniversityPittsburghUSA

Personalised recommendations